# SDR VNAA2011080300032

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,530 hours, 17,994 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STEERING INOP MESSAGE IN FLIGHT ON APPROACH TO PHL.  CREW RAN QRH AND MESSAGE CLEARED.  AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  CREW RESET NOSE WHEEL STEERING SYSTEM WITH MAINTENANCE USING MAINTENANCE MANUAL.  SYSTEM CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
